# SDR AALA20161011013

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 66,959 hours, 8,125 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Binding
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE MULTIPLE LAVATORIES REPORTED INOPERATIVE.   EMERGENCY DECLARED. LANDING UNEVENTFUL.  MAINTENANCE VERIFIED ALL WASTE TANKS WERE EMPTIED. MOST AFT LEFT DRAIN VALVE FOUND HARD TO OPERATE. EXECISED VALVE LEVER. ALL LAVATORIES FUNCTION NORMAL IAW AMM 38-11-04.
